# SDR A6WA201240132

- Difficulty date: December 16, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Power Recepticle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND EXTERNAL POWER CONNECTION SURROUND STRUCTURAL CRACKED ON AFT LOWER CORNER.  R & R MOUNT BRACKET PN 600-33283-33 IAW SRM 51-42-13, 51-42-21, REO 601R-53-11-029, REV A.
